# SDR I5PA201806250002

- Difficulty date: June 22, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Engine: Pwa PW2037
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG WILL NOT IGNITE USING NR 1 IGNITER. LT ENG IGNITES NORMALLY USING NR 1 IGNITER.
